MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY
Model Number 370-1080-02
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient was here for a breast biopsy.The radiologist placed the first biopince device into the patient and attempted to collect tissue 3 separate times, and the tissue sample would not dispense from the biopince.Therefore, a second biopince device was opened.The second device deployed as expected, but when the radiologist opened the device to collect the sample, the handle broke.Therefore, a third device was opened to complete the biopsy successfully.Both devices have the ref#: 370-1080-02, lot#: 11488229, exp date: 2026-07-19.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek rd.
athens TX 75751
MDR Report Key18054720
Report Number18054720
Device Sequence Number12493731
Product Code KNW
UDI-Device Identifier00886333224067
UDI-Public(01)00886333224067(17)260719(10)11488229
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/19/2023
Report Date (Section F) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number370-1080-02
Device Catalogue Number370-1080-02
Device Lot Number11488229
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA10/19/2023